A Generalization of a Result for Iterative Functions in ℝn

Abstract

The purpose of this paper is to generalize for real vector-valued functions of a result for real iterative functions and to give some applications for nonlinear system of equations.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] E. A. Volkov, Numerical Methods, Publishing Company MIR, Moscow, 1986.

  • [2] Béla Finta, Curs de analiză numerică, Universitatea “Petru Maior”, Tg. Mures, 2004.

  • [3] Béla Finta, The Complex Version of a Result for Real Iterative Functions, Scientific Bulletin of the University of Medicine, Pharmacy, Sciences and Technology of Tirgu Mures, vol. 15(XXXII), no. 2, 2018, pag. 25-27.

  • [4] J. Cl. Evard and F. Jafari, A Complex Rolle’s Theorem, Amer. Math. Monthly 99(1992), 858-861.

  • [5] Árpád Száz, A Cauchy Mean Value Theorem for Complex Functions, Math. Student 64(1995), 125-127.

  • [6] Wikipedia.

OPEN ACCESS

Journal + Issues

Search